Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 2, NWS San Angelo, TX

May 14, 2010Sterling County, Texas

NWS San Angelo, TX issued this tornado warning at May 14, 2010, 4:11 PM CDT for Sterling County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2010, 4:11 PM CDT (21:11 UTC)
Expired
May 14, 2010, 5:00 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Sterling County, TX

The radar

The San Angelo radar (KSJT), 92 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 12:45 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1514 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WFUS54 KSJT 142111
TORSJT
TXC431-142200-
/O.NEW.KSJT.TO.W.0002.100514T2111Z-100514T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
411 PM CDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN STERLING COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTH
  CENTRAL STERLING COUNTY...OR 13 MILES NORTHWEST OF STERLING CITY...
  MOVING NORTHEAST AT 25 MPH.

*THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN STERLING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

&&

LAT...LON 3210 10126 3210 10095 3209 10081 3206 10081
      3186 10095 3186 10127 3194 10128 3209 10127
TIME...MOT...LOC 2110Z 218DEG 22KT 3198 10112

$$

12
1 follow-up statement
998 
WWUS54 KSJT 142123
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
423 PM CDT FRI MAY 14 2010

TXC431-142200-
/O.CON.KSJT.TO.W.0002.000000T0000Z-100514T2200Z/
STERLING TX-
423 PM CDT FRI MAY 14 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTHERN
STERLING COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER NORTH CENTRAL
STERLING COUNTY...OR 13 MILES NORTH OF STERLING CITY...MOVING
NORTHEAST AT 25 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
STERLING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

&&

LAT...LON 3210 10126 3210 10095 3209 10081 3206 10081
      3186 10095 3186 10127 3194 10128 3209 10127
TIME...MOT...LOC 2123Z 218DEG 22KT 3204 10104

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 14, 3:53 PM CDT, 18 minutes earlier.

Area forecast discussion, May 14, 3:53 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
353 PM CDT FRI MAY 14 2010

.SHORT TERM...
A STATIONARY FRONT EXTENDED FROM NEAR A WACO TO COLEMAN TO ROBERT
LEE TO MIDLAND LINE. SEVERE STORMS WERE OCCURRING JUST NORTH OF THE
FRONT ACROSS THE PERMIAN BASIN. A FEW OF THESE STORMS MAY MAKE EAST
INTO THE WESTERN CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU THIS
AFTERNOON AND EARLY EVENING. TORNADO WATCH #171 IS IN EFFECT UNTIL 8
PM FOR THE SOUTHWEST CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU.
ALSO...UPPER LEVEL SHORTWAVE OVER THE SOUTHERN ROCKIES IS MOVING
EAST TOWARD THE SOUTHERN PLAINS. THE COMBINATION OF THIS UPPER
LEVEL FEATURE AND INCREASING LOW LEVEL JET WILL RESULT IN MORE
TSTMS DEVELOPING ACROSS MAINLY THE NORTHERN 2/3 OF THE CWFA LATE
THIS EVENING AND AFTER MIDNIGHT. ALSO...FLASH FLOOD WATCH IN EFFECT
UNTIL 7 AM SATURDAY FOR THE EASTERN 2/3 OF THE BIG COUNTRY.
CONVECTION WILL PROBABLY DECREASE DURING SATURDAY MORNING. THEN
REDEVELOPMENT OF TSTMS SATURDAY AFTERNOON AND EVENING WILL DEPEND ON
THE LOCATION OF MESOSCALE BOUNDARIES. THE SPC DAY2 OUTLOOK FOR A
SLGT RISK ACROSS MUCH OF WEST CENTRAL TEXAS LOOKS GOOD. THINK THE
WARM SECTOR WILL BE SOUTH OF I-20 SATURDAY...AND THE PRE STORM
ENVIRONMENT WILL INCLUDE SBCAPES OF 2000 TO 3000 J/KG AND 0-6KM BULK
SHEAR VALUES OF 30 TO 40 KNOTS.

.LONG TERM...
LOOKS LIKE AN UNSETTLED AND WET PATTERN ACROSS WEST CENTRAL TEXAS
FRO SUNDAY. A FEW STORMS MAY BE SEVERE DUE TO SOME INSTABILITY AND
0-6KM BULK SHEAR VALUES OF 30 KNOTS. HEAVY RAINFALL WILL ALSO BE
POSSIBLE THIS WEEKEND...WITH LOCAL AMOUNTS OF 2 TO 3 INCHES
POSSIBLE. ACTIVITY WILL BECOME ISOLATED TO SCATTERED IN COVERAGE
EARLY TO MIDDLE OF NEXT WEEK AS UPPER LEVEL FLOW WEAKENS...HOWEVER
MOSITURE WILL STILL BE PLENTIFUL. LOOKS LIKE WARM AND HUMID
CONDITIONS BY THE MIDDLE TO LATE NEXT WEEK...WITH TEMPERATURES
REMAINING SLIGHTLY ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 60  79  66  82  63 /  60  40  50  40  30
SAN ANGELO 	 65  83  67  85  63 /  50  30  40  40  30
JUNCTION 	 66  82  69  85  65 /  40  30  30  30  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: CALLAHAN...HASKELL...JONES...SHACKELFORD...TAYLOR...
THROCKMORTON.

&&

21/12/24
Hazardous weather outlook, May 14, 3:08 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
308 PM CDT FRI MAY 14 2010

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-152015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
308 PM CDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT...MAINLY
SOUTH OF THE INTERSTATE 20 CORRIDOR TODAY. HOWEVER WITH A
MOIST...UNSTABLE AIR MASS IN PLACE...AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE ANYWHERE IN WEST CENTRAL TEXAS. THE
HIGHEST POTENTIAL FOR SEVERE STORMS EXISTS THIS AFTERNOON AND
EVENING ACROSS THE WESTERN CONCHO VALLEY AND NORTHERN EDWARDS
PLATEAU...AS STORMS DEVELOP ACROSS THE PERMIAN BASIN AND MOVE EAST
INTO THE AREA. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAINFALL ARE THE MAIN THREATS. HOWEVER...AN ISOLATED TORNADO
REMAINS POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG WITH LOCALLY
HEAVY RAINFALL OVER MUCH OF WEST CENTRAL TEXAS INTO SUNDAY. THE MAIN
THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 14, 12:48 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1248 PM CDT FRI MAY 14 2010

TXZ065-072-141845-
COKE TX-TOM GREEN TX-
1248 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR COKE
AND TOM GREEN COUNTIES...

AT 1244 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES EAST OF WATER VALLEY...OR ABOUT
19 MILES SOUTHWEST OF ROBERT LEE...MOVING NORTH AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 1255 PM CDT
  THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059 AND SPENCE
  RESERVOIR NEAR PAINT CREEK RECREATION AREA BY 145 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

12
Special weather statement, May 14, 1:23 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
123 PM CDT FRI MAY 14 2010

TXZ065-141915-
COKE TX-
123 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT FOR COKE
COUNTY...

AT 119 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES SOUTHWEST OF SPENCE RESERVOIR
NEAR PAINT CREEK RECREATION AREA...OR ABOUT 12 MILES WEST OF ROBERT
LEE...MOVING NORTH AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD 2059 BY 130 PM CDT
  SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA BY 135 PM CDT
  SANCO BY 150 PM CDT
  SILVER BY 200 PM CDT

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

12
Local storm report, May 14, 2:17 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
217 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             19 NW STERLING CITY     32.03N 101.21W
05/14/2010  E0.75 INCH       STERLING           TX   LAW ENFORCEMENT

&&

PMCCULLO
Special weather statement, May 14, 2:22 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
222 PM CDT FRI MAY 14 2010

TXZ064-142015-
STERLING TX-
222 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR
STERLING COUNTY...

AT 220 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 16 MILES NORTHWEST OF STERLING CITY...
MOVING NORTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN STERLING COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

18
Special weather statement, May 14, 2:56 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
256 PM CDT FRI MAY 14 2010

TXZ064-142100-
STERLING TX-
256 PM CDT FRI MAY 14 2010

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR
STERLING COUNTY...

AT 252 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER NORTH CENTRAL STERLING COUNTY...OR
ABOUT 14 MILES NORTH OF STERLING CITY...MOVING NORTH AT 20 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHERN STERLING COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

18
Local storm report, May 14, 3:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
358 PM CDT FRI MAY 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             2 N SAN ANGELO          31.47N 100.45W
05/14/2010  E0.88 INCH       TOM GREEN          TX   PUBLIC

&&

JDUNN

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 5:26 AM CDTAreal Flood AdvisorySJTJones, Taylor64 min
May 14, 6:30 AM CDTAreal Flood AdvisorySJTJones, Taylor2 hr
May 14, 10:32 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Fisher, Haskell and 7 more38 hr
May 14, 11:32 AM CDTAreal Flood AdvisorySJTHaskell88 min
May 14, 1:16 PM CDTSevere Thunderstorm WarningSJTSterling44 min
May 14, 1:33 PM CDTSevere Thunderstorm WarningSJTCoke18 min
May 14, 3:20 PM CDTTornado WarningSJTSterling40 min
May 14, 3:54 PM CDTSevere Thunderstorm WarningSJTCoke, Tom Green51 min
May 14, 4:01 PM CDTSevere Thunderstorm WarningSJTSterling59 min
May 14, 4:08 PM CDTSevere Thunderstorm WarningSJTTom Green37 min
May 14, 4:33 PM CDTTornado WarningSJTCoke, Sterling31 min
May 14, 5:05 PM CDTAreal Flood AdvisorySJTCoke115 min
May 14, 6:55 PM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green4 hr
May 14, 6:57 PM CDTTornado WarningSJTIrion48 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.